# SDR SWAA2022022876942

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737*
- Aircraft serial: 34259
- Aircraft time: 56,102 hours, 32,975 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CENTER DOOR LOWER FWD ATTACH POINT STIFFENER HAS A 1' CRACK / [01] OK TO CONTINUE CDL 32-10-03; CENTER/INNER DOOR REMOVED; REFERENCE LP 2008271
